Publication detail

Newton-Kantorovich convergence theorem of a new modified Halleys method family in a Banach space

LIN, R. ZHAO, Y. ŠMARDA, Z. WU, Q. KHAN, Y.

Original Title

Newton-Kantorovich convergence theorem of a new modified Halleys method family in a Banach space

English Title

Newton-Kantorovich convergence theorem of a new modified Halleys method family in a Banach space

Type

journal article - other

Language

en

Original Abstract

A Newton-Kantorovich convergence theorem of a new modified Halleys method family is established in a Banach space to solve nonlinear operator equations

English abstract

A Newton-Kantorovich convergence theorem of a new modified Halleys method family is established in a Banach space to solve nonlinear operator equations

Keywords

Newton-Kantorovich convergence theorem, operator equations

RIV year

2013

Released

12.11.2013

Publisher

Springer

ISBN

1687-1847

Periodical

Advances in Difference Equations

Year of study

2013

Number

325

State

US

Pages from

1

Pages to

11

Pages count

11

URL

Full text in the Digital Library

Documents

BibTex


@article{BUT103968,
  author="Rongfei {Lin} and Yueqing {Zhao} and Zdeněk {Šmarda} and Qingbiao {Wu} and Yasir {Khan}",
  title="Newton-Kantorovich convergence theorem of a new modified Halleys method family in a Banach space",
  annote="A Newton-Kantorovich convergence theorem of a new modified Halleys method family is established in a Banach space to solve nonlinear operator equations",
  address="Springer",
  chapter="103968",
  doi="10.1186/1687-1847-2013-325",
  institution="Springer",
  number="325",
  volume="2013",
  year="2013",
  month="november",
  pages="1--11",
  publisher="Springer",
  type="journal article - other"
}